# SDR MEX2002218

- Difficulty date: July 14, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- System (JASC): 3080 · Ice Detection
- Part: Valve
- Part number: 39271012
- Condition: Failed
- Location: Anti Ice Sys
- Part time: 32,744 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 132 - MEX-BJX - WHEN THE ANTI-ICE SYSTEM IS ON, THE LIGHT CABIN FLOW WAS TURNED ON.  AT RON MEX 14/15, IT WAS PERFORMED THE ANTI-ICE TEST IN MODE 1 AND 2.  THE LEFT AUGMENTATION VALVE WAS REPLACED, TESTS OK IAW MM 21-31-021.  (M)
